# SDR ASAA0080042

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 2504195
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON SHEAR TIE AT FS 788, BETWEEN LONGERON 27L AND 28L.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 53-03, FIG 3.  (M)
